# SDR SWIA2025123000817

- Difficulty date: August 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 38,851 hours, 28,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION NOTED AT BS 847.00+16, STRINGER 26R.   REPAIRED DAMAGE ON BS 847+16, STGR 26R IAW REO 690-53-51-511, REV-P1. SRM 51-42-06, 53-51-06, 51-42-21, 51-21-11, 51-25-06, 51-25-16, AND AMM 20-70-00.
